# SDR DALA2021061403208

- Difficulty date: June 11, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N330NB
- Make and model: Airbus A319-114
- Aircraft serial: 1549
- Aircraft time: 44,005 hours, 22,806 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Condition: Contaminated
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: K

## Discrepancy

SHIP 3130 - MUSKY DIRTY SOCK SMELL COMING FROM AIR CONDITIONING SYSTEM. CORRECTIVE ACTION: CW NO GO ODI PREVENTION WC. FOUND APU OIL OVER SERVICED APU OIL FAN AND COOLER CONTAMINATED WITH OIL. PERFORMED DUCT BURNOUT. (7376268)
